Advanced Search
Article Contents
Article Contents

A weighted $L_p$-theory for second-order parabolic and elliptic partial differential systems on a half space

Abstract Related Papers Cited by
  • In this article we consider parabolic systems and $L_p$ regularity of the solutions. With zero boundary condition the solutions experience bad regularity near the boundary. This article addresses a possible way of describing the regularity nature. Our space domain is a half space and we adapt an appropriate weight into our function spaces. In this weighted Sobolev space setting we develop a Fefferman-Stein theorem, a Hardy-Littlewood theorem and sharp function estimations. Using these, we prove uniqueness and existence results for second-order elliptic and parabolic partial differential systems in weighed Sobolev spaces.
    Mathematics Subject Classification: Primary: 35K51, 35J57; Secondary: 42B37.


    \begin{equation} \\ \end{equation}
  • [1]

    M. Bramanti and M. C. Ceruti, $W^{1,2}_p$ solvability for the Cauchy-Dirichlet problem for parabolic equations with VMO doeffieients, Comm. Partial Differential Equations, 18 (1993), 1735-1763.doi: 10.1080/03605309308820991.


    Sun-Sig Bun, Parabolic equations with BMO coefficients in Lipschitz domains, J. Differential Equations, 209 (2005), 229-265.doi: 10.1016/j.jde.2004.08.018.


    F. Chiarenza, M. Frasca and P. Longo, $W^{2,p}$-solvability of the Dirichlet problem for nondivergence elliptic equations with VMO coefficients, Trans. Amer. Math. Soc., 336 (1993), 841-853.doi: 10.2307/2154379.


    P. Grisvard, Elliptic Problems in Nonsmooth Domains, Monographs and Studies in Mathematics 24, Pittman, Boston-London-Melbourn, 1985.


    R. Haller-Dintelmann, H. Heck and M. Hieber, $L^p-L^q$-estimates for parabolic systems in non-divergence form with VMO coefficients, J. London Math. Soc., 74 (2006), 717-736.doi: 10.1112/S0024610706023192.


    Doyoon Kim and N. V. Krylov, Parabolic equations with measurable coefficients, Potential Anal., 26 (2007), 345-361.doi: 10.1007/s11118-007-9042-8.


    N. V. Krylov, Some properties of traces for stochastic and deterministic parabolic weighted Sobolev spaces, Journal of Functional Analysis, 183 (2001), 1-41.doi: 10.1006/jfan.2000.3728.


    N. V. Krylov, The heat equation in $L_p((0,T),L_p)$-spaces with weights, SIAM J. Math. Anal., 32 (2001), 1117-1141.doi: 10.1137/S0036141000372039.


    N. V. Krylov, An analytic approach to SPDEs, in Stochastic Partial Differential Equations: Six Perspectives, Mathematical Surveys and Monographs 64 , AMS, Providence, RI, (1999), 185-242.doi: 10.1090/surv/064/05.


    N. V. Krylov, Weighted Sobolev spaces and Laplace equations and the heat equations in a half space, Comm. in PDEs, 23 (1999), 1611-1653.doi: 10.1080/03605309908821478.


    N. V. Krylov, Some properties of weighted Sobolev spaces in $\bR^d_+$, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 28 (1999), 675-693.


    N. V. Krylov, A $W^n_2$-theory of the Dirichlet problem for SPDEs in general smooth domains, Probab. Theory Relat. Fields, 98 (1994), 389-421.doi: 10.1007/BF01192260.


    N. V. Krylov, Lectures on Elliptic and Parabolic Equations in Sobolev Spaces, American Mathematical Society, Prividence, RI, 2008.doi: 10.1090/gsm/096.


    N. V. Krylov and S. V. Lototsky, A Sobolev space theory of SPDEs with constant coefficients on a half line, SIAM J. Math. Anal., 30 (1999), 298-325.doi: 10.1137/S0036141097326908.


    N. V. Krylov and S. V. Lototsky, A Sobolev space theory of SPDEs with constant coefficients in a half space, SIAM J. on Math. Anal., 31 (1999), 19-33.doi: 10.1137/S0036141098338843.


    Kijung Lee, On a deterministic linear partial differential system, J. Math. Anal. Appl., 353 (2009), 24-42.doi: 10.1016/j.jmaa.2008.11.059.


    J.-L. Lions and E. Magenes, Problèmes aux limites non homogénes et applications $1$, Dunod, Paris, 1968.


    S. V. Lototsky, Sobolev spaces with weights in domains and boundary value problems for degenerate elliptic equations, Methods and Applications of Analysis, 1 (2000), 195-204.


    V. A. Solonnikov, Solvability of the classical initial-boundary-value problems for the heat-conduction equations in a dihedral angle, Zapiski Nauchnykh Seminarov LOMI, 138 (1984), 146-180 in Russian; English translation in Journal of Soviet Math., 32 (1986), 526-546.


    H. Triebel, Theory of Function Spaces, Birkhäuser Verlag, Basel-Boston-Stuttgart, 1983.doi: 10.1007/978-3-0346-0416-1.

  • 加载中

Article Metrics

HTML views() PDF downloads(92) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint